MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The treatment parameters used in the laser procedure were followed per the clinical reference guide (crg).Patient visited the emergency room (er) five weeks post treatment and was diagnosed with cellulitis.During er visit, patient was told that the fat cells and nodules were not clearing and therefore formed an abscess which developed into cellulitis.Nodules are an expected side effect from sculpsure treatment and expected to be transient when post-treatment instructions are followed.It is unknown if the patient followed the post-care treatment per labeling.Antibiotics were given as preventative medication.A recent device evaluation was performed and there was no indication of device malfunction.The device history record confirms that the product passed and met all requirements before releasing.Though the patient experienced an expected transient side effect from a sculpsure laser treatment, this event is reportable because the patient was diagnosed with cellulitis.
 
Event or Problem Description
It was reported that a patient was diagnosed with cellulitis following a noninvasive laser lipolysis treatment using sculpsure.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford, ma
MDR Report Key9866468
Report Number1222993-2020-00012
Device Sequence Number2952488
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)181213
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-7026-010
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR